# SDR CALA2014052791143

- Difficulty date: May 25, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 45,408 hours, 18,606 cycles
- Engine: Iae V2522A5
- Engine time: 3,200 hours, 20,591 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE 1 FADEC A FAULT.  LCL MX REPORTED ENG 1 FADEC B FAULT, UNABLE TO ACCESS 1B VIA MCDU, GND SCAN FAULTING EEC1 CELL 48 FAULT CODE \XSWDOA.  R & R NR 1 ENG EEC IAW AMM 72-22-34.  CHECKS OKAY.
